MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 303

LIVANOVA USA, INC. LEAD MODEL 303
Model Number 303-30
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's device showed high impedance.No known surgical interventions have occurred to date.
 
Event or Problem Description
Patient underwent generator and lead revision surgery.The explanted lead has not been received to date.
 
Event or Problem Description
High impedance was observed prior to surgery.During surgery, the surgeon did check lead pin insertion and no issues were observed.

Brand Name
LEAD MODEL 303
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8149386
Report Number1644487-2018-02263
Device Sequence Number1684112
Product Code LYJ
UDI-Device Identifier05425025750122
UDI-Public05425025750122
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/10/2014
Device Model Number303-30
Device Lot Number2754
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 11/15/2018
Supplement Date Received by Manufacturer12/13/2018
01/08/2019
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date01/07/2019
01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR